On the dynamics of trap models in Z^d

Abstract : We consider trap models on Z^d, namely continuous time Markov jump process on Z^d with embedded chain given by a generic discrete time random walk, and whose mean waiting time at x is given by tau_x, with tau = (tau_x, x in Z^d) a family of positive iid random variables in the basin of attraction of an alpha-stable law, 0
Type de document :
Article dans une revue
Proceedings of the Royal Society of London. Series A, Mathematical and physical sciences, Royal Society, The, 2014, 108 (6), pp.1562-1592. 〈http://plms.oxfordjournals.org/content/108/6/1562〉. 〈10.1112/plms/pdt064〉
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-01110380
Contributeur : Aigle I2m <>
Soumis le : mercredi 28 janvier 2015 - 09:54:07
Dernière modification le : jeudi 18 janvier 2018 - 01:50:37

Lien texte intégral

Identifiants

Collections

Citation

Luiz Renato Fontes, Pierre Mathieu. On the dynamics of trap models in Z^d. Proceedings of the Royal Society of London. Series A, Mathematical and physical sciences, Royal Society, The, 2014, 108 (6), pp.1562-1592. 〈http://plms.oxfordjournals.org/content/108/6/1562〉. 〈10.1112/plms/pdt064〉. 〈hal-01110380〉

Partager

Métriques

Consultations de la notice

153